# SDR USAA2012071900011

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 57,557 hours, 39,441 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK IN HORIZONTAL STABILIZER RIGHT TORQUE BOX LOWER INSPAR SKIN AT STABILIZER STA 111.  REPAIRED HORIZONTAL STABILIZER RIGHT TORQUE BOX LOWER INSPAR SKIN AT STABILIZER STA 111 IAW EA 104131.
